# SDR 2002UALA01173

- Difficulty date: July 12, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 39,417 hours, 11,718 cycles
- Engine: Pwa PW2037
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE LIGHT EICAS MESSAGE.  PSEU BITE CHECK SHOWS SENSORS 59 AND 239 (SYSTEM 1 & 2 RIGHT GEAR UPLOCK).  SENSORS PASSED TARGET TEST FOR TARGET FAR AND WHEN SLUGGED.  NO OTHER DISCREPANCIES.
